MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720074-01
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned for evaluation.
 
Event or Problem Description
It was reported that due to migration the patient will have his spectra concealable penile prosthesis (spp) revised on a future date.The patient was discharged 60 postoperative days for sexual initiation.After 2 weeks the patient noticed a migration of the prothesis.After consultation it was noted that the prosthesis left side was positioned 4 cm below the end of the cavernous body in its distal portion.Should additional information be received a supplemental report will be submitted.It was further reported that this patient is experiencing a lot of pain.
 
Event or Problem Description
It was reported that due to migration the patient will have his spectra concealable penile prosthesis (spp) revised on a future date.The patient was discharged 60 postoperative days for sexual initiation.After 2 weeks the patient noticed a migration of the prothesis.After consultation it was noted that the prosthesis left side was positioned 4 cm below the end of the cavernous body in its distal portion.Should additional information be received a supplemental report will be submitted.It was further reported that this patient is experiencing a lot of pain.It was further reported that this patient has his spp removed and replaced.A new 12mmx20cm spp was implanted.
 
Additional Manufacturer Narrative
Correction to b5, d7, and h6: updated to include additional information h3 other text : device not returned for evaluation.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8861435
Report Number2183959-2019-65496
Device Sequence Number513953
Product Code FAE
UDI-Device Identifier00878953005270
UDI-Public00878953005270
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/17/2022
Device Model Number720074-01
Device Catalogue Number720074-01
Device Lot Number0170498003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR